Juvederm and Hyaluronidase? (Photo)

About 4 months ago I got injections of juvederm in my nose near the alar. It was very little. Less than half a syringe. I went to remove it with hyaluronidase. I did it 3 times. I still don't believe I'm back to normal. I think the hyaluronidase may have dissolved my own natural acid. Will that ever come back? I also can't move my nose the same way I used to and it doesn't look the same in photos, though people tell me it does. This has caused me major emotional distress. Please help

Doctor Answers 3

Juvederm and Hyaluronidase

It is possible that hyaluronidase can possibly dissolve some of your own hyaluronic acid.  I would wait another month or so and have the area evaluated by a specialist. Please keep us posted.  Best, Dr. Green

Juvederm and Nose Fillers / Hyaluronidase

You have asked this question many times.  I think you need to post before and after photos and see a filler expert to determine what is going to help you.  Hyaluronidase doesn't affect natural hyaluronic acid production.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

Juvederm and Hyaluronidase

Thank you for your question and for sharing your photographs.  Sorry to hear that you are having some concerns about your postprocedure appearance.  It would be very helpful to review your before and after photographs from different angles.  I would advise you to see your injector for an in-person reevaluation to review your before and after photographs, to best address your concerns, and to determine the best course of action.  Best wishes!

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.